# SDR GTIA9700228

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 210 - FORWARD EMERGENCY LIGHT TRACK NEEDS SECURING.  TEMPORARILY REPAIRED TRACK LIGHTING WITH SPEED TAPE IAW SRM 51-02.  TRANSFERRED TO CABIN LOG NR 8868.  REPAIRED IAW MM 33-55.  (X)
